# SDR UALA2010081602981

- Difficulty date: August 15, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 43,020 hours, 11,856 cycles
- Engine: Pwa PW4056
- System (JASC): 2550 · Cargo Compartments
- Part: Switch
- Part number: WCS20561
- Part serial: 1554
- Condition: Intermittent
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT SYS LATERAL RAILS INOP ELECTRICALLY.  FOUND FWD LATERAL RAILS ELECTRICALLY INTERMITTENT REPLACED RELAYS K292, K294, K296, NO HELP.  SWAPPED TDO RELAYS, NO HELP NEED TO CONTINUE.  T-S FOUND EIGHT DIRECTION SELECTOR SWITCH INTERMITTENT.  REMOVED AND REPLACED SWITCH AS PER MM.
